Relations entre les polynomes de Jacobi, Laguerre et Hermite

Ervin Feldheim Budapest

TBD mathscidoc:1701.33928

Acta Mathematica, 75, (1), 117-138, 1942.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:18 uploaded by actaadmin ] [ 628 downloads ] [ 0 comments ] [ Cited by 33 ]
@inproceedings{ervin1942relations,
  title={Relations entre les polynomes de Jacobi, Laguerre et Hermite},
  author={Ervin Feldheim},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203118817867637},
  booktitle={Acta Mathematica},
  volume={75},
  number={1},
  pages={117-138},
  year={1942},
}
Ervin Feldheim. Relations entre les polynomes de Jacobi, Laguerre et Hermite. 1942. Vol. 75. In Acta Mathematica. pp.117-138. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203118817867637.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved